# SDR SWAA2021080309829

- Difficulty date: August 19, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT PANEL 120CF HAS SEVERAL AREAS OF CORROSION; MARKED. / EVALUATED CORROSION ON FWD CARGO FLOOR PANEL 120CF; CORROSION EXCEEDED 20 INCHES. OUT OF LIMITS IAW SRM 53-00-53-1A-1. FABRICATED NEW FLOOR PANEL IAW AMM 25-52-01-201-801 AND BOEING DRAWING 453A1610 SH 65 REV D. TREATED AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804
